Volume 21, 2015, Number 4

Volume 21Number 1Number 2Number 3 ▷ Number 4


Some Diophantine equations concerning biquadrates
Original research paper. Pages 1—5
Ajai Choudhry
Full paper (PDF, 130 Kb) | Abstract

On Diophantine triples and quadruples
Original research paper. Pages 6—16
Yifan Zhang and G. Grossman
Full paper (PDF, 196 Kb) | Abstract

The sum of squares for primes
Original research paper. Pages 17—21
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 87 Kb) | Abstract

Two triangular number primality tests and twin prime counting in arithmetic progressions of modulus 8
Original research paper. Pages 22—29
Werner Hürlimann
Full paper (PDF, 103 Kb) | Abstract

Generating function and combinatorial proofs of Elder’s theorem
Original research paper. Pages 30—35
Robson da Silva, Jorge F. A. Lima, José Plínio O. Santos and Eduardo C. Stabel
Full paper (PDF, 208 Kb) | Abstract

Prime values of meromorphic functions and irreducible polynomials
Original research paper. Pages 36—39
Simon Davis
Full paper (PDF, 150 Kb) | Abstract

On (MN)-convex functions
Original research paper. Pages 40—47
József Sándor and Edith Egri
Full paper (PDF, 168 Kb) | Abstract

On the number of semi-primitive roots modulo n
Original research paper. Pages 48—55
Pinkimani Goswami and Madan Mohan Singh
Full paper (PDF, 176 Kb) | Abstract

Primes within generalized Fibonacci sequences
Original research paper. Pages 56—63
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 117 Kb) | Abstract

On some q-Pascal’s like triangles
Original research paper. Pages 64—69
Toufik Mansour and Matthias Schork
Full paper (PDF, 192 Kb) | Abstract

A generalization of Ivan Prodanov’s inequality
Original research paper. Pages 70—73
Krassimir T. Atanassov
Full paper (PDF, 121 Kb) | Abstract

A generalized recurrence formula for Stirling numbers and related sequences
Original research paper. Pages 74—80
Mark Shattuck
Full paper (PDF, 157 Kb) | Abstract


Volume 21Number 1Number 2Number 3 ▷ Number 4

Comments are closed.